# SDR LR7A2021011402686

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 374087
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 39,575 hours, 24,551 cycles
- Component: Horizontal Stab, Lkheed
- Component part number: 3700149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HC5511, FOUND THE HORIZONTAL STABILIZER FS 1066 BULKHEAD/STRINGER UPPER CAP FORWARD VERTICAL FACE CORRODED AT HSS67.3L, HSS82L, AND HSS108L AT WL 283.  REPAIRED IAW LAC MEA 382-55-20-077 NR 1000306104.
